The Annals of Mathematical Statistics

Some Extensions of the Wishart Distribution

T. W. Anderson and M. A. Girshick

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 345-357.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731206

Digital Object Identifier
doi:10.1214/aoms/1177731206

Mathematical Reviews number (MathSciNet)
MR11412

Zentralblatt MATH identifier
0063.00084

JSTOR
links.jstor.org

Citation

Anderson, T. W.; Girshick, M. A. Some Extensions of the Wishart Distribution. Ann. Math. Statist. 15 (1944), no. 4, 345--357. doi:10.1214/aoms/1177731206. https://projecteuclid.org/euclid.aoms/1177731206


Export citation

Corrections

  • See Correction: T. W. Anderson, M. A. Girshick. Corrections to "Some Extensions of the Wishart Distribution". Ann. Math. Statist., Volume 35, Number 2 (1964), 923--923.